Bluelight

Thread: Phenibut and Kanna for kratom withdrawal?

Results 1 to 8 of 8
  1. Collapse Details
    Phenibut and Kanna for kratom withdrawal? 
    #1
    Bluelighter psychohedonist's Avatar
    Join Date
    Apr 2011
    Location
    North UK
    Posts
    50
    As well as the usual vitamins, non opiate pain killers, etc, I have -// some phenibut and and kanna (sceletium tortuosum) for my kratom withdrawal next week. Phenibut because I have read on here that it really dampens the physical symptoms and anxiety - and kanna to help with the mentally depressed stages of the withdrawal/post withdrawal.

    Anyone had any luck with these? Anything to watch out for in interactions between the two?

    I guess if you want more details they are in my blog.

    Thanks.
    Last edited by panic in paradise; 09-04-2011 at 13:38.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter panic in paradise's Avatar
    Join Date
    May 2000
    Location
    by the dawns early light
    Posts
    18,509
    the Phenibut can be quickly physically addicting much the same as other GABA inhibitors.

    in other-words this could make things worse.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter psychohedonist's Avatar
    Join Date
    Apr 2011
    Location
    North UK
    Posts
    50
    Quote Originally Posted by panic in paradise View Post
    the Phenibut can be quickly physically addicting much the same as other GABA inhibitors.
    I thought phenibut was a phenyl derivative of GABA, its action being related to being a GABA agonist rather than a GABA inhibitor?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter panic in paradise's Avatar
    Join Date
    May 2000
    Location
    by the dawns early light
    Posts
    18,509
    ^^yes correct.

    ---
    Phenibut (β-phenyl-γ-aminobutyric acid HCl):
    Phenibut acts as a GABA-mimetic, primarily at GABAB and, to some extent, at GABAA receptors. It also stimulates dopamine receptors and antagonizes β-phenethylamine (PEA), a putative endogenous anxiogenic. The psychopharmacological activity of phenibut is similar to that of baclofen, a p-Cl-derivative of phenibut.
    Source: WILEY online-library
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter psychohedonist's Avatar
    Join Date
    Apr 2011
    Location
    North UK
    Posts
    50
    Quote Originally Posted by panic in paradise View Post
    ^^yes correct.

    ---


    Source: WILEY online-library

    Thanks PiP - I am going to give it a go, but will read up about addiction first.

    I am only thinking of using it for the first couple of days. I once used benzos for an oxy withdrawal, and was wary of getting addicted to the benzos, so severely limited the usage, I will treat phenibut with similar caution. Of course it may not even work, but will see.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter Material541's Avatar
    Join Date
    Nov 2009
    Location
    United States
    Posts
    111
    Phenibut almost completely eliminates any tramadol withdrawal for me. Incredibly useful drug. Be VERY careful with it though.

    Definitely use it as sparingly as possible. No more than 3 days in a row without at least a 3-4 day break.

    It's not really addicting, as it is not recreational at all for me so there is no real urge to "get high" from it, but going without its antiolyxic properties can be too much for some. Don't use it often and you'll be fine.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter psychohedonist's Avatar
    Join Date
    Apr 2011
    Location
    North UK
    Posts
    50
    I tried some phenibut (250mg) earlier in the week, but wasn't sure I liked how it made me feel. I kind of don't like benzos either - may also have been interacting with the kratom.

    I have not felt desperate enough to use any phenibut so far during withdrawal, but am finding kanna to be a revelation - it's usually the mental effects of withdrawal that get to me, but am actually feeling more calm and chirpy than I thought I would be, thanks to the kanna. Interesting! Wonder how it may work for opiate withdrawal, not really come across much info on it in relation to that.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    With Kratom it seems like the best way is to taper off.. once you decide you want to stop kratom, only take a tiny amount whenever you feel w/d.. just enough to stop the w/d.

    Do this for several days and eventually you won't need to take any kratom and you'll feel fine - this has been my experience (addicted to kratom for over 2 years).

    If you can use the phenibut just for a couple days at night to knock yourself out to sleep, seems like a good idea, but no more than a couple days.. phenibut is really addictive (got addicted to it once myself)
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •